Show simple item record

dc.contributor.authorArbuzov, E. V.
dc.contributor.authorBukhgeym, Alexander L.
dc.date.accessioned2013-07-23T16:47:02Z
dc.date.available2013-07-23T16:47:02Z
dc.date.issued2006
dc.identifier.citationArbuzov, É. and A. Bukhgeim (2006). "The Carleman formula for the Helmholtz equation on the plane." Siberian Mathematical Journal 47(3): 425-432.en_US
dc.identifier.issn0037-4466
dc.identifier.issn1573-9260
dc.identifier.urihttp://hdl.handle.net/10057/6026
dc.identifier.urihttp://dx.doi.org/10.1007/s11202-006-0055-0
dc.descriptionClick on the DOI link to access the article (may not be free)en_US
dc.descriptionTranslated from Russian.
dc.description.abstractWe consider the Cauchy problem for the Helmholtz equation in an arbitrary bounded planar domain with Cauchy data only on part of the boundary of the domain. We derive a Carleman-type formula for a solution to this problem and give a conditional stability estimate.en_US
dc.description.sponsorshipThe first author was supported by the Russian Foundation for Basic Research (Grant 05-01-00250a) and the State Maintenance Program for the Leading Scientific Schools of the Russian Federation (Grant NSh-7157.2006.1); the second author was supported by NSF (Grant DMS-0505470).
dc.language.isoen_USen_US
dc.publisherSpringer Science+Business Media, Inc.en_US
dc.relation.ispartofseriesSiberian Mathematical Journal;v.47 no.3
dc.subjectCauchy problemen_US
dc.subjectHelmholtz equation
dc.subjectCarleman formula
dc.titleThe Carleman formula for the Hemholtz equation on the planeen_US
dc.typeArticleen_US
dc.rights.holderOriginal Russian Text Copyright © 2006 Arbuzov É. V. and Bukhgeĭm A. L.


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record